Advertisement

Headaches With Yasmin

Yasmin® (drospirenone/ethinyl estradiol) is a prescription oral contraceptive. As with any medication, it is possible to develop side effects with this birth control pill. A number of women have reported having headaches with Yasmin.
In clinical studies, more than 1 percent of women using Yasmin developed headaches. This problem is considered to be a common side effect of the birth control pill. In most cases, side effects of Yasmin are minor and either do not require treatment or can be treated easily by you or your healthcare provider.
However, some side effects with Yasmin, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. It is important to talk to your healthcare provider if you experience any severe headaches while taking this drug, as it could be a sign of a stroke.
(Click Yasmin Side Effects for more information on Yasmin and headaches, to learn about other common side effects of this birth control pill, and to find out what you should do if side effects occur.)
Last reviewed by: Kristi Monson, PharmD
Advertisement
4 Relationship Skills for People With ADHD